# SDR REXA201100576

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 25,315 hours, 22,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF 621 BULKHEAD HAS TWO SCRATCHES 2 INBD OF LBL 18 2 FROM TOP APPROX .500L X .003D.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
